# SDR LR7A2012011700277

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3941108
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND RT OTBD REAR LOWER CORNER FITTING DEEP PITTING CORROSION AT MAIN HOLE & NODE FACE, FS 597, WL 258, OWS0-10R.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAP 51-60 & 51-70.
